Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

woahwoahwoah

Member
  • Posts

    25
  • Joined

  • Last visited

Reputation

0 Neutral
  1. ive been taking one lymacycline tablet a day, and using very small amount of retin-a gel. i have been washing when necessary (2 times a day usually) with "simple" non perfumed/ fragranced soap. i have noticed i am clearing up quite drastically. I've been using this stuff since the 27th of December 2007. i haven't had any breakouts of pimples except aybe like 4 on my forehead, and 1 on my cheek. is this normal? or can i expect to be hit by a hurricane in the next few weeks? and does everyone suf
  2. benzoyl peroxide ruined my skin. mainly because i didnt have a clue about the danger of using a lot (this site says to use a lot aswell which is stupid). now that im on retin a and lymacycline 500mg my skin is looking mint comparedto before.
  3. i have been on a regimen for the last 2 weeks consisting of basically just dipping my face in water with a few drops of tea tree oil added into it . followed by aspirin masks on my cheeks at night. i have noticed it has stopped irritation etc and i havent really had any new pimples. but i have noticed there seems to be this soft whitish substance seeping out of the pores. what is this stuff and how do you get rid of it. also what do you make of my regimen, it seems to be working ok but do
  4. anyone here get those annoying spots that only seem to form on the cheeks, they are a reasonable size, and form a small whitehead at the top. so you leave the whitehead cos you arent supposed to pick it. this then scabs over. so you think this means your skin will heal and you may or may not be left with a red mark? wrong, what actually happens is it scabs over then you get a lovely redmark with a whitehead forming inside the actual scab!. this goes on in a cycle. today i realized my skin
  5. this is exactly wht i have but on both sides. how long before it went back to normal those of you who have suffered this? i believe its cos of irritation. so possibly stopping all your products for awhile may help.
  6. well my skin wasnt even that bad before i started 5% bp, 4 months on its ruddy shit. i never had spots on my cheeks and now its a plague and the worst area of my face. i put that down to the bp i would stop using it for a few days then gradually return by using a smaller percentage or something.
  7. No need to read to deep into it- i just meant my acne is more aggravated than his, not that his life is worse than mine and i was using him as an example as i havent seen any other threads about that type of spot.
  8. I was browsing the gallery's and noticed this dude who has really similar skin to mine. red stretched bumpy red skin marks. http://www.acne.org/messageboard/index.php...i&img=18786 im visiting a derm within 2 weeks i was wondering is there anyway of bringing that sort of inflammation down in the mean time. mine is worse than his cos i have slightly more of them red marks im talking about and mines more inflamed. i have started washing my face less and usng no products as most things irritat
×